MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMNH BLOOD GROUPING REAGENT ANTI-K, 5ML; SERACLONE ANTI-K (KEL1)

BIO-RAD MEDICAL DIAGNOSTICS GMNH BLOOD GROUPING REAGENT ANTI-K, 5ML; SERACLONE ANTI-K (KEL1)
Catalog Number 808090100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported weak and apparently false negative test results with seraclone anti-k with donor units when incubated at room temperature for 5 minutes.When tests were repeated with washed red cells and the incubation time increased to 10 minutes at room temperature, the reactions were 1 positive.Qc was passed with heterozygous k positive cells.The customer did not provide patient samples that had caused the weak or negative reactions nor a product sample of seraclone anti-k for investigational testing.Therefore, our quality control laboratory tested their retention samples per the ifu.The potency (titer more or equal 1:512) met batch release acceptance criteria; positive specificity was confirmed (with k+k+ cells); negative specificity was confirmed with k-k+ cells, all negative.The reported issue could not be reproduced internally.The manufacturing and qc record reviews showed no deviations that could have impacted the quality of the product.The customer's qc passed, and a 3+ reaction was obtained with a positive heterozygous k panel cell, supporting that there is no product qc involvement.Donor phenotype profiles were not available from the customer; the ifu indicates that heterozygous k+k+ cells may show weaker reactions.Customer testing conditions included aged and variable donor units (from multiple blood centers and with different anticoagulants; one unit within approximately two weeks of expiry) and centrifugation settings were not aligned with the ifu (customer: 3000 rpm for 15 s used vs.Ifu recommendation for 20 s), which may contribute to weak reactions.Conclusion: the reagent is performing as intended.The most probable contributors are pre-analytical variables (sample age and/or improper reagent storage) and testing parameters deviating from the ifu.There is no evidence of a lot related quality defect.

Brand Name
BLOOD GROUPING REAGENT ANTI-K, 5ML
Common Device Name
SERACLONE ANTI-K (KEL1)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMNH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key24363224
Report Number9610824-2026-00008
Device Sequence Number10201168
Product Code QHR
UDI-Device Identifier07611969951574
UDI-Public(01)07611969951574(17)260822(10)9510040-01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
125230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2026
Device Catalogue Number808090100
Device Lot Number9510040-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown